# SDR 0202379921

- Difficulty date: July 16, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 71,884 hours, 63,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL280 WITH ENGINE AND WING ANTI-ICE ON, THE CABIN ALTITUDE STARTED TO CLIMB AT ABOUT 700 FPM.  ACCOMPLISHED COM PER RED BORDER CHECKLIST AND WENT TO FULL CLOSED MANUALLY.  AIRCRAFT PERFORMED AN EMERGENCY DESCENT AND CABIN PRESSURE CONTROL WAS REGAINED AT 13,000 FEET.  LANDING AT GTF WAS UNEVENTFUL.  MAINTENANCE FOUND THE RIGHT DUCT TORN AND BLOWN FROM CLAMP.  REPLACED THE DUCT AND CLAMP.  AIRCRAFT RETURNED TO SERVICE.
